# SDR UPS97824047

- Difficulty date: July 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1540-1580
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, AFT ACCY COMPT F/S 1540 TO 1580, THE LBL 50 SEAT TRACK HAS HEAVY EXFOLIATION CORROSION AROUND THE CLIP NUTS IN THE INBD AND OUTBD UPPER FLANGES.  REMOVED, FABRICATED AND INSTALLED SECTION OF TRACK IAW SRM 53-2-3 AND 51-3-0.
